# SDR TWAA0001001

- Difficulty date: January 16, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N637TW
- Make and model: Boeing 767-33AER
- Aircraft serial: 25403
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 80741
- Condition: Inoperative
- Location: Row 22,34 & 35
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CABIN EGRESS LIGHTS WERE INOPERATIVE AT SEAT ROW 22 SEAT H, ROW 34 SEAT C, AND 35 SEAT H.  REPLACED THE LIGHT ASSEMBLY AT EACH LOCATION. CHECK-C 9-23-99 PAE.
